Back to all discussions

Will Increasing Aimovig for Migraine Also Increase Side Effects?

I’ve been on Aimovig 70mg injections for almost two years now. In the beginning, it eliminated my migraines.

Aimovig side effects

Unfortunately, they are slowly returning. My neurologist wants me to start taking the 140mg strength. I’m not sure I want to because of side effects (constipation). Anyone else increase their Aimovig strength and have the side effects increase as well?

  1. Hi, sgrubb. Sorry to hear your migraines are creeping up again. Did you have constipation on the 70mg dose? The unfortunate reality of experiencing side effects is that you often don't know what will happen unless you give it a try. Remember, you don't have to stay on the 140mg forever -- if it doesn't work out, you can simply change your dose or stop (with your doctor on board, of course).

    Hopefully others will be along to share their experiences. In the meantime, I wish you all the best and hope you start seeing results again! Please keep us posted. -Melissa, migraine.com team

    or create an account to reply.